Natpro gyno. Bad side effects

by Dave
(Uk)

Hi guys I'm using natpro to help gyno under my left nipple. I'm 28yr old male and been using it for 2 weeks now. The first week I started with 100mg now I'm using 10mg and it's absolutely destroyed my libido I'm also feeling moody and aggressive.

Is there anything I can do to stop this? I'm guessing it's estrogen so would something like dim help me? Thanks for any help:)

Comments for Natpro gyno. Bad side effects

Click here to add your own comments

Feb 18, 2017
DIM & Calcium-D-Glucarate & VIT C
by: Jayem

Hi Dave
yes, DIM & it's companion CDG, with VIT C to help mitigate estrogen side effects...

please see other postings under "jayem" for specific suggested dosing instructions ...

best of luck !

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...